# SDR 9521196717

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 65B4609930
- Condition: Malfunction
- Location: Window Heat
- Part time: 22,910 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ANC-JFK, THE R1-L1 WINDOW HEAT FAILED TO OPERATE.  CREW FOLLOWED COCKPIT OPERATING MANUAL AND DIVERTED FLIGHT TO DTW.  MAINTENANCE REPLACED WINDOW HEAT CONTROL PANEL AND CHECK WAS NORMAL.
